# SDR 99ZZZM765

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433EX
- Make and model: Boeing 727151C
- Aircraft serial: 19868
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 643 - SAN - DURING SERVICE CHECK, BOTH UPPER LEFT AND RIGHT SMOKE DETECTORS LIGHT INOPERATIVE.  RELAMPED SMOKE DETECTORS.  (M)
